MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER
Model Number 1113277
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to an alice nightone device with an allegation of exposed wire on the cord.There is no allegation of serious or permanent harm or injury no medical intervention was reported.The device was requested for return.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The alice 1 device risk profile has been reviewed by risk management and medical safety for exposed xpod wires.It has been determined to be a severity of 1, which in turn has the potential for localized skin irritation or discomfort.An update to the current rmf will be completed.Based on the available information, there is not enough evidence to indicate this issue is reportable to any regulatory agencies.In addition, there is no evidence that the device malfunctioned in a manner that would be likely to cause or contribute to death or serious injury if it were to recur.This complaint is not reportable to any regulatory agencies.

Brand Name
ALICE NIGHTONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21472924
Report Number2518422-2025-102390
Device Sequence Number8821961
Product Code MNR
UDI-Device Identifier00606959039810
UDI-Public(01)00606959039810
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113277
Device Catalogue Number1113277
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown